# SDR RRXA11373

- Difficulty date: June 26, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 576953054
- Condition: Cracked
- Location: Rh Le Xfs 329.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H CTR L/E XFS 329.0 LWR WAS CRACKED.  *** CORRECTIVE ACTION ***  REMOVED AND REPLACED RIB AND REINSTALLED IAW SRM 51-1-20D AND DWG 5769530-54.
